Chemo brain and a rash?I have learned a ton about cancer and why I probably shouldn't have it, but that's just my opinion. The reality is that the beast is lurking still, probably, I don't know really. But Thursday is PET/CT Scan day! So I'm jazzed about that in a terrified sort of way. What if the cancer isn't going away?
What if the chemo-brain I have at the end of each chemo-pill cycle is just killing my brain and not the beast? Ah, inquiring chemo-minds want to know...
Chemo-brain is just another name for fuzzy-stupid-brain, kind of like a hangover with fuzzy vision and teary-eyes as if I had horrendous allergies. Did I mention lots of snot? Hey I'm feeling a bit "realistic" so I'm taking you with me down this road of humorous side-effects. I have praised all the gods daily for NOT giving me horrendous side-effects, aside from a bit of nausea and THIS RASH!!!
|Was that really necessary?|
...as a side-effect, I mean
Sigh, well, the chemo-brain made me write all that. Tomorrow I take the last chemo-pill of this 21 days and then I get a week to recover that other Maria. And I get to go blood-letting...
SeriouslyBlood-letting is going well and I haven't had anemia for about 3 weeks now. I feel stronger and more energetic. I have hiked the pines, I have walked the park, I am enjoying the bit of rain today, refreshing and renewing. I am using my fuzzy brain as an excuse to just sit outside and enjoy the cool weather and rain-music on the driveway. Desert plants love the spring rain more than any other plant, and will later reward me with countless blooms.